MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO INRPLS HP W/COAX MULTI-ORIFICE; LAVAGE, JET

STRYKER INSTRUMENTS-KALAMAZOO INRPLS HP W/COAX MULTI-ORIFICE; LAVAGE, JET
Catalog Number 0210158000
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 03/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 11 events were reported for this quarter.Product return status; 10 devices were received.1 device was not available for evaluation.Event confirmation status: 2 reported events were confirmed.8 reported events were not confirmed.Evaluation results: 2 devices were found to be affected by foreign material in the package.8 devices had no problem found.11 devices were labeled for single-use.11 devices were not reprocessed or reused.
 
Event or Problem Description
This report summarizes 11 malfunction events in which the device had debris in sterile package.10 events had no patient involvement; no patient impact.1 event had patient involvement; no patient impact.

Brand Name
INRPLS HP W/COAX MULTI-ORIFICE
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9997089
Report Number0001811755-2020-01058
Device Sequence Number4442508
Product Code FQH
UDI-Device Identifier37613327351003
UDI-Public37613327351003
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized11
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number0210158000
Device Lot NumberVMSR
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2020
Initial Report FDA Received Date04/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1